# SDR CALA2025121012014

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 16,457 hours, 5,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Float Valve
- Condition: Stuck
- Location: Sill Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOTH TAKE OFF AND LANDING VERY STRONG ODOR IN THE AFT GALLEY.  DISSIPAT ED AFTER A FEW MINS. IAW AMM 38-31-03 T/S ACFT AFT SILL DRAINS, DOOR 4R & 4L. FOUND DRAINS CLOGGED, UNABLE TO CLEAR DRAIN.  SUSPECT FLOAT VALVE STUCK CLOSED.  ALSO FOUND SILL DRAINS LEAKING INTO BELLY & DRAINING FROM BELLY DRAIN FORWARD OF AFT CARGO DOOR.  PERFORMED GVI OF BELLY UNDER AFT CARGO FLOOR AND UNDER ASSOCIATED AFT DOOR SILL DRAIN LINES, NO DEFECTS NOTED.  REMOVED AND REPLACED THE AFT SILL DRAIN FLOAT VALVE IAW AMM 38-31-06, ACTION CORRECTED FAULT. ALL TESTS PASSED. OK TO CONTINUE,
